# SDR SWIA2025F01332

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID DD3 INTERCOSTAL  IS CORRODED.   (C-CHECK RO 09/24/2025)  REMOVED AND REPLACED BY NEW PAX DOOR INTERCOSTAL DD3 MID REF. DRWG 601R31702 REV. N AND CRJ 200 SRM 51-42-06.  PERFORMED PRESSURIZATION OF THE AIRCRAFT NO LEAKS NOTED ON PASSENGER DOOR REF CRJ 200 AMM 21-32-00-863-801.COMPLIED WITH SKY CARD 51-900-1003-SKY
